# SDR CALA2013082090615

- Difficulty date: July 30, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,654 hours, 20,067 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Failed
- Location: Nr 1 Precooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PRECOOLER TEMPERATURE IS 105 DEGREES AND YELLOW.  AIRMAN SHOWS CFDS FAULT "FAN AIR-V 9HA1 OR THRM 7170 HM1".  REMOVED & REPLACED THE FAN-AIR VALVE CONTROL THERMOSTAT PER AMM 36-11-43.  RAN ENGINE, ALL INDICATIONS NORMAL. NO LEAKS NOTED. NO MESSAGES PRESENT AFTER THE ENGINE RUN.
